Skip to main content

Research Repository

See what's under the surface

Advanced Search

Upper bounds for α-domination parameters (2009)
Journal Article
Gagarin, A., Poghosyan, A., & Zverovich, V. (2009). Upper bounds for α-domination parameters. Graphs and Combinatorics, 25(4), 513-520. https://doi.org/10.1007/s00373-009-0864-6

We provide a new upper bound for the α-domination number in terms of a parameter α, 0 < α ≤ 1, and graph vertex degrees. This result generalises the well-known Caro-Roditty bound for the domination number of a graph. The same probabilistic constructi... Read More about Upper bounds for α-domination parameters.


;